MathSciNet Relay Station
MathSciNet bibliographic data
MR2393596 34D20 (34K50 37N25 92B20 93D20)
Chen, Wu-Hua; Lu, Xiaomei Mean square exponential stability of uncertain stochastic delayed neural networks. Phys. Lett. A 372 (2008), no. 7, 1061–1069.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement